# SDR R61A2021022300181

- Difficulty date: February 18, 2021
- Submitted: February 23, 2021
- Operation: Air carrier
- Aircraft: N205JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000248
- Aircraft time: 27,311 hours, 19,640 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 011501
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 16,636 hours, 11,628 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 EXIT SIGN INOP.  R & R ELPU 3 REF AMM 33-50-01.
